# SDR FDEA201401300218

- Difficulty date: January 30, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 27,192 hours, 14,577 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frame 12a
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE FRAME 12A FITTING FOUND CRACKED ON RT SIDE.  REPAIRED IAW EO 6-5340-7-5002 PT7 , PT8.
